Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
GRAVITATING MONOPOLE SOLUTIONS .2.
Autore:
BREITENLOHNER P; FORGACS P; MAISON D;
Indirizzi:
MAX PLANCK INST PHYS & ASTROPHYS,WERNER HEISENBERG INST,FOHRINGER RING 6 D-80805 MUNICH GERMANY
Titolo Testata:
Nuclear physics. B
fascicolo: 1-2, volume: 442, anno: 1995,
pagine: 126 - 156
SICI:
0550-3213(1995)442:1-2<126:GMS.>2.0.ZU;2-V
Fonte:
ISI
Lingua:
ENG
Soggetto:
YANG-MILLS EQUATIONS; CHARGED BLACK-HOLES; INSTABILITY;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
23
Recensione:
Indirizzi per estratti:
Citazione:
P. Breitenlohner et al., "GRAVITATING MONOPOLE SOLUTIONS .2.", Nuclear physics. B, 442(1-2), 1995, pp. 126-156

Abstract

We present analytical and numerical results for static, spherically symmetric solutions of the Einstein-Yang-Mills-Higgs equations corresponding to magnetic monopoles and non-abelian magnetically charged blackholes. In the limit of infinite Higgs mass we give an existence prooffor these solutions. The stability of the abelian extremal Reissner-Nordstrom black holes is reanalyzed.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 07/07/20 alle ore 12:24:21